Table of Contents
Journal of Stochastics
Volume 2014, Article ID 207285, 10 pages
http://dx.doi.org/10.1155/2014/207285
Research Article

Analysis of Impatient Customers in Queues with Bernoulli Schedule Working Vacations and Vacation Interruption

School of Computer Application, KIIT University, Bhubaneswar 751024, India

Received 9 July 2014; Accepted 7 September 2014; Published 21 September 2014

Academic Editor: Yurong Liu

Copyright © 2014 Veena Goswami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper analyzes customers’ impatience in Markovian queueing system with multiple working vacations and Bernoulli schedule vacation interruption, where customers’ impatience is due to the servers’ vacation. During the working vacation period, if there are customers in the queue, the vacation can be interrupted at a service completion instant and the server begins a regular busy period with probability or continues the vacation with probability . We obtain the probability generating functions of the stationary state probabilities and deduce the explicit expressions of the system sizes when the server is in a normal service period and in a Bernoulli schedule vacation interruption, respectively. Various performance measures such as the mean system size, the proportion of customers served, the rate of abandonment due to impatience, and the mean sojourn time of a customer served are derived. We obtain the stochastic decomposition structures of the queue length and waiting time. Finally, some numerical results to show the impact of model parameters on performance measures of the system are presented.